RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 287, Number 3, Pages 606–610 (Mi dan47417)  

MATHEMATICAL PHYSICS

Rational multisoliton solutions of the nonlinear Schrödinger equation

V. M. Eleonskii, I. M. Krichever, N. E. Kulagin


Full text: PDF file (543 kB)

Bibliographic databases:
UDC: 538.2+531.38
Presented: С. П. Новиков
Received: 11.05.1986

Citation: V. M. Eleonskii, I. M. Krichever, N. E. Kulagin, “Rational multisoliton solutions of the nonlinear Schrödinger equation”, Dokl. Akad. Nauk SSSR, 287:3 (1986), 606–610

Citation in format AMSBIB
\Bibitem{EleKriKul86}
\by V.~M.~Eleonskii, I.~M.~Krichever, N.~E.~Kulagin
\paper Rational multisoliton solutions of the nonlinear Schr\"odinger equation
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 287
\issue 3
\pages 606--610
\mathnet{http://mi.mathnet.ru/dan47417}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0837305}
\zmath{https://zbmath.org/?q=an:0613.35075}


Linking options:
  • http://mi.mathnet.ru/eng/dan47417
  • http://mi.mathnet.ru/eng/dan/v287/i3/p606

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:14
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020